Skip to Main Content
GEOREF RECORD

Total probability theorem versus shakeability; a comparison between two seismic-hazard approaches used in Central Asia; reply

D. Bindi and S. Parolai
Total probability theorem versus shakeability; a comparison between two seismic-hazard approaches used in Central Asia; reply
Seismological Research Letters (June 2016) Pre-Issue Publication: 5


ISSN: 0895-0695
EISSN: 1938-2057
Serial Title: Seismological Research Letters
Serial Volume: Pre-Issue Publication
Title: Total probability theorem versus shakeability; a comparison between two seismic-hazard approaches used in Central Asia; reply
Affiliation: GeoForschungsZentrum Potsdam, Potsdam, Germany
Pages: 5
Published: 20160629
Text Language: English
Publisher: Seismological Society of America, El Cerrito, CA, United States
References: 30
Accession Number: 2016-072993
Categories: Environmental geology
Document Type: Serial
Bibliographic Level: Analytic
Annotation: For reference to discussion see Gusev, A. A., Seismologial Research Letters, Vol. 87, No. 5, p. 1-5, 2016; for reference to original see Bindi, D. and Parolai, S., Seismological Research Letters, Vol. 86, No. 4, p. 1178-1184, 2015
Illustration Description: illus.
N37°00'00" - N53°00'00", E43°00'00" - E86°00'00"
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute. Abstract, Copyright, Seismological Society of America. Reference includes data from GeoScienceWorld, Alexandria, VA, United States
Update Code: 201635
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal